MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (ISRAEL) POLESTAR N30 SURGICAL MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

MEDTRONIC NAVIGATION, INC. (ISRAEL) POLESTAR N30 SURGICAL MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number POLESTAR
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.During the onsite inspection, the medtronic representative reported that the emergency button on the left side of the scanner had been switched on.The medtronic representative unlocked the system which resolved the issue.After the system started up, it was re-homed.The system was found to be fully functional after this.
 
Event or Problem Description
A site representative reported that the tool had been blocked by the scanner.The site used the manual open procedure to open it and then attempted to restart the system, but it would not startup.No patient was present during the time of the reported incident.

Brand Name
POLESTAR N30 SURGICAL MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (ISRAEL)
p.o. box 548
kochav yokneam bldg.
yokneam elit 20692
IS  20692
MDR Report Key6432046
Report Number1723170-2017-01323
Device Sequence Number13578323
Product Code LNH
UDI-Device Identifier00613994719225
UDI-Public00613994719225
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K092308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberPOLESTAR
Device Catalogue Number9734070
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2017
Initial Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1